RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 45, Issue 5  


Algebrogeometric solutions of a boundary-value problem for the nonlinear Schrödinger equation
R. F. Bikbaev, A. R. Its
3
Reduction of the problem of the classification of tubular quadrics to the solving of a system of differential equations of a special form
A. V. Isaev
10
Effective diffusion in the Fokker–Planck equation
S. M. Kozlov
19
Balanced and cobalanced Butler groups
A. A. Kravchenko
32
Reducible variational equations and the perturbation of invariant tori of Hamiltonian systems
S. B. Kuksin
38
Logarithmic asymptotic of rapidly decreasing solutions of Petrovskii hyperbolic equations
V. P. Maslov, M. V. Fedoryuk
50
Asymptotics of the discrete spectrum of the Dirichlet and Neumann problems on the fundamental domain of the crystallographic group
L. B. Parnovskii
63
A lower bound for the number of nodes in the cubature formula for a centrally symmetric integral
G. G. Rasputin
70
Functional homology operations and the weak homotopy type
V. A. Smirnov
76
Exact evaluation of Kolmogorov diameters of finite-dimensional octahedra
A. B. Khodulev
87
Decidability of elementary theories of finitely presented algebras of the variety of algebras defined by the empty system of identities
L. V. Shabunin
93
Semantic characterization of certain sets of intuitionistic logical connectives
A. D. Yashin
103

Brief Communications
Trigonometric integrals that are integrable by the Riemann method
G. G. Gevorkyan
114
On the spectrum of an operator pencil generated by the Dirichlet problem for an elliptic equation at a corner point
V. A. Kozlov
117
Construction of surfaces in the carrying out of gas dynamic calculations
A. S. Shvedov
119
Local ‘homogeneity’ of sets of uniqueness
I. G. Tsar'kov
121
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019